# SDR FDEA202205061128

- Difficulty date: May 6, 2022
- Submitted: May 6, 2022
- Operation: Air carrier
- Aircraft: N955FD
- Make and model: Boeing 757236
- Aircraft serial: 29114
- Aircraft time: 36,058 hours, 21,871 cycles
- Engine: Rroyce RB211535E4
- Engine time: 60,225 hours, 24,499 cycles
- System (JASC): 7603 · Power Lever
- Part: Throttle
- Condition: Inoperative
- Location: Left
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON DESCENT INTO LAX LEFT THROTTLE WOULD NOT RETARD  USING AUTO THROTTLES. DISCONNECTED AUTO THROTTLES  AND TURNED OFF AT ARM SWITCH. STILL UNRESPONSIVE.  AT FL 190 THROTTLE BECAME RESPONSIVE. CONTINUED  ARRIVAL APPROACH AND LANDING USING MANUAL  THROTTLES. CRUISE WAS FL 380.   REMOVED AND REPLACED LOWER POWER CONTROL BOX IAW AMM 76-11-10-4 UP TO ITEM H.
